# SDR UPS203057

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE VERTICAL WEB OF THE NOSE LANDING GEAR DOG HOUSE AT STATION 294.5 - 330, RBL 25 AND WL 268 - 278.  MAINTENANCE REMOVED THE CORROSION AND FABRICATED THE REPAIR DOUBLER PER UPS EO 727-5330-6923A.
